# SDR QXEA2021100100458

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 13,829 hours, 14,861 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. CLEANED AND LUBED COCKPIT DOOR LATCH, OP CHECKS GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
